# SDR VNAA2024123011101

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 12,144 hours, 10,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

BURING SMELL INTERMITTENTLY IN FLIGHT MOSTLY IN FIRST HALF OF CABIN AND COCKPIT. THERE WAS NO MEDICAL ATTENTION REQUIRED. / TROUBLESHOT IAW CRJ900 FIM 21-22-00-810-806, SUSPECTED CONTAMINATION IN AC SYSTEM WITH ENGINE COMP WASH FLUID. AIRED OUT A/C BY OPENING OVERWING EMERGENCY EXIT DOORS AND RUNNING R/H ENG @ IDLE & PACKS ON IAW CRJ900 AMM 72-00-00-100-803-A01-PSA. NO REMNANTS OF VAPOR SMELL IN CABIN OR COCKPIT.
